# SDR ALGA2017012541287

- Difficulty date: January 16, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N410AL
- Make and model: Bell 407
- Aircraft serial: 53482
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 407375002103
- Part serial: 0780
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO FCN, NG INDICATOR STARTED TO FLUCTUATE FROM ZERO TO FULL SCALE ON THE INDICATOR. ALL OTHER READINGS WERE NORMAL. PILOT ELECTED TO RETURN TO GNO FOR MAINT.
